The Rojak Pot

Why Did This Nurse Faint After Pfizer COVID-19 Vaccination?

A video showing a nurse faint on TV after receiving her Pfizer COVID-19 vaccination has gone viral on social media!

Find out what happened, and whether the Pfizer COVID-19 vaccine is safe!

 

Videos Showing This Nurse Faint After Pfizer COVID-19 Vaccination

A video showing a nurse faint after getting injected with the Pfizer COVID-19 vaccine has gone viral on social media.

The video is usually accompanied by comments or warnings like these :

17 minutes after receiving the shot GATES VACCINE, NURSE PASSES OUT on LIVE TV

3 cameramen, witnesses were live, but stopped filming

Watch this nurse pass out after receiving the COVID vaccine. It’s so safe though, right? This will become a mass genocide if people continue to follow these rabid dictators.

This is an experimental vaccine that has not received official approval from government regulators. The Pfizer vaccine has only received EUA (Emergency Use Authorization) and the trials are still ongoing. So that makes this an experimental vaccine in my book and the public appears to be the guinea pigs.

The video is real – Tiffany Dover, a nurse manager, fainted not long after receiving the Pfizer-BioNTech COVID-19 vaccine.

It actually happened during the NewsChannel 9 ABC livestream of the COVID-19 vaccinations at the Catholic Health Initiatives (CHI) Memorial Hospital in Chattanooga, Tennessee.

Antivaxxers and Google University doctors immediately pounced on the video as “evidence” that the Pfizer vaccine is dangerous. Is that true?

 

Why Did This Nurse Faint After Getting Pfizer COVID-19 Vaccine?

While we already know that the nurse did indeed faint after getting her COVID-19 vaccination, we should find out WHY it happened, and WHAT happened to her after that.

We should also find out – does this mean that the Pfizer-BioNTech COVID-19 vaccine is dangerous?

Fact #1 : She Recovered Within Minutes

According to the NewsChannel 9 ABC crew recording the whole event, Tiffany Dover quickly recovered, and was able to get up and speak with them again within minutes.

While there were also claims that she subsequently died, those are complete lies. She did NOT die.

Fact #2 : NewsChannel 9 ABC Did Not Stop Filming

It is also not true that NewsChannel 9 ABC stopped filming when Dover fainted. The video actually shows that the camera continued filming, just not of her.

In the news report, her fainting scene was shown in its entirety. But once she was down and being attended to by doctors at the scene, they cut away.

That doesn’t mean they had anything to hide. But there’s nothing newsworthy about showing a nurse passed out. Put yourself in her shoes – would you want the world to see you passed out?

Fact #3 : Tiffany Dover Faints When She Feels Pain

Tiffany Dover herself explained that she has a condition where she often faints when she feels pain, so this wasn’t a surprise to her that it happened.

The videos that are being shared online were intentionally cut to show only the moments when she fainted. The full video explains that, which is why it was edited before being shared.

Fact #4 : Vasovagal Syncope Causes Such Fainting Spells

People with vasovagal syncope will faint when exposed to certain triggers like pain, emotional stress, fear of needles or even just the sight of blood.

So it is not surprising if some people faint after getting an injection, whether it’s of a COVID-19 vaccine or a placebo.

Credit : Verywell / Brooke Pelczynski

Fact #5 : The Pfizer-BioNTech Vaccine Is NOT Experimental

Despite what Google University doctors may say, the Pfizer-BioNTech vaccine is no longer an experimental vaccine.

After delivering an efficacy rate of 95% (p<0.0001) in its Phase 3 trials, the Pfizer BNT162b2 vaccine received its Emergency Use Authorisation (EUA) from the US FDA.

Once it receives that EUA, it is no longer considered an experimental vaccine, even though it has yet to receive a full US FDA licence.

Fact #6 : Not All EUAs Are The Same

While it is true that the EUA is a shortcut, it is necessary in an urgent public health crisis like this COVID-19 pandemic.

A typical US FDA approval requires two separate, well-controlled studies to prove that a drug / vaccine / tool is safe and substantially efficacious – typically taking 5-10 years (if not longer). During that time, millions of people would have died from COVID-19.

Its EUA may be withdrawn if further data suggests that it doesn’t work. For example, chloroquine and hydroxychloroquine received EUAs for use with COVID-19 even though NEITHER were tested for their efficacy against SARS-CoV-2.

But in June 15, 2020, their EUAs for use in COVID-19 were revoked after studies showed that they were completely useless against SARS-CoV-2, even killing people.

 

COVID-19 : How To Keep Safe!

Here are a few simple steps to stay safe from COVID-19 :

Recommended : COVID-19 : Hand Sanitiser or Soap? Which Is Better?
Recommended : Surgical Mask : How To CORRECTLY Wear + Remove!
Recommended :
Grocery Shopping Safety During COVID-19
Recommended : COVID-19 Food Safety : Fruits, Vegetables, Takeouts

 

Recommended Reading

 

Support Us!

If you like our work, you can help support us by visiting our sponsors, or even donating to our fund. Any help you can render is greatly appreciated!


Exit mobile version